# SDR 98ZZZX3239

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28360
- Make and model: Piper PA-28-161
- Aircraft serial: 287916403
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 105135
- Condition: Failed
- Location: Carburetor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE IN ENGINE COWL AREA.  HOT START.  PROBLEM TRACED TO FAILED FLOAT IN CARBURETOR.  TANK CAME LOOSE DUE TO MANUFACTURER DEFECT - MISSED SOLDER POINT.
